# SDR SWAA2022022526486

- Difficulty date: November 26, 2018
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N7882B
- Make and model: Boeing 737-76Q
- Aircraft serial: 30271
- Aircraft time: 42,753 hours, 27,628 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Lh Ib Fan Cowl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE I/B FAN COWL WEB IS CRACKED AT 4TH RIB / REMOVED & REPLACED #1 ENGINE I/B FAN COWL WEB SHEILD AT OIL ACCESS DOOR & 4TH RIB PER SRM 51-40-02-0G-0; CMM 71-13-30; SRM 51-40-03-0G-0
